Volume 2, Number 3
Previous Issue Next Issue

Ji-Guang Sun

J. Comp. Math., 2 (1984), pp. 189-200

Preview Full PDF 128 2008 Abstract

Zhong-Hua Yang

J. Comp. Math., 2 (1984), pp. 201-209

Preview Full PDF 119 1932 Abstract

Ming-Sheng Du & Chao-Fen Liu

J. Comp. Math., 2 (1984), pp. 210-222

Preview Full PDF 142 1918 Abstract

Hou-De Han

J. Comp. Math., 2 (1984), pp. 223-233

Preview Full PDF 123 2039 Abstract

Song-Gui Wang

J. Comp. Math., 2 (1984), pp. 234-238

Preview Full PDF 131 1981 Abstract

Cheng-Shu Wang

J. Comp. Math., 2 (1984), pp. 239-246

Preview Full PDF 122 1926 Abstract

Xiong Hua Wu, Yong Wang, You-Lan Zhu & Zhen-Huan Teng

J. Comp. Math., 2 (1984), pp. 247-256.

Preview Full PDF 115 1917 Abstract

Ying-Fan Li & Yi-Ming Cao

J. Comp. Math., 2 (1984), pp. 257-262

Preview Full PDF 124 1939 Abstract

Yu-Lin Zhou & Guo Rong Xu

J. Comp. Math., 2 (1984), pp. 263-271.

Preview Full PDF 130 2014 Abstract

Pen-Yu Kuo

J. Comp. Math., 2 (1984), pp. 272-278

Preview Full PDF 124 2056 Abstract

Zhong-Ci Shi

J. Comp. Math., 2 (1984), pp. 279-286

Preview Full PDF 139 2037 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard